Day 4 and feeling really weak

Discussion in 'Lipotrim Forum' started by butterfly3, 5 March 2010 Social URL.

  1. butterfly3

    butterfly3 New Member

    Posts:
    2
    Likes Received:
    0
    Start Weight:
    11st10lb
    Current Weight:
    11st10lb
    Goal Weight:
    9st7lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Lipotrim
    Hi guys,
    it's my 4th Day on LT and i woke up this morning feeling really weak and i felt like i was going to faint. I made my shake and drank it staright away to re-energise myself but i'm still feeling very lightheaded and don't feel like doing anything.

    Has anyone else experienced this? I'm not sure if I can go on much longer as i have a very demanding job which requires a lot of driving as well as the need to be mentally alert while working and i'm not sure if my body can cope with the diet. I did the maple syrup diet a few years ago and i was thinner when i did that but i don't remember feeling like this.

    Any advice would be much appreciated.

    Thanks
     
  2. Avatar

    MiniMins.com Matched Content

  3. MissFlowers

    MissFlowers Full Member

    Posts:
    70
    Likes Received:
    1
    Start Weight:
    10st0lb
    Current Weight:
    10st0lb
    Goal Weight:
    8st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Lipotrim
    Try to stick with it, the first week is the hardest, if you get through today, you will more than likely feel much better by tomorrow! I still have days were i am very dizzy, but then the next min im fine... The main tip i can give you is to drink loads and loads of water, the dizzyness may be because your not having enough water. Remember, your body is going through a massive change this week, so take it easy and stick with it and im sure that you will feel much better tomorrow... Just hang in there.!!!
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...